# SDR N6WA2016102001

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 31,780 hours, 23,114 cycles
- Engine: Ge CF348C5B1
- Engine time: 21,430 hours, 15,238 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT DURING V1. R & R THE ENGINE IAW AMM 71-00-00.  LEAK AND OPS CHECKED GOOD.
